International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 5, Part B
Skew normal operators acting on a Hilbert spaceAuthor(s):
K Meenambika, Dr. CV Seshaiah and Dr. N SivamaniAbstract:
The motive of the present study is to analyze the basic properties of skew normal operators acting on a Hilbert space H. New theorems and examples are given on some properties in the Hilbert space using skew normal operators.Pages: 128-133 | Views: 554 | Downloads: 39Download Full Article: Click Here
How to cite this article:
K Meenambika, Dr. CV Seshaiah, Dr. N Sivamani. Skew normal operators acting on a Hilbert space. Int J Stat Appl Math 2018;3(5):128-133.